# SDR CALA2024020200301

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 84,884 hours, 13,805 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Part number: 1420271
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI SKID EICAS ON TAKEOFF ROLL ANTISKID BITE SHOWED #7 FAULT. REQUEST MEL FOR 3 - 7 CHANNELS PLACED ANTISKID CHANNELS 3 & 7 ON MEL USING PROCEDURE B. DDP INSTALLED. AND CORRODED PINS FOUND AT THE J-BOX CONNECTOR.  ADDED #7 TRANSDUCER FAULT.  REF WDM 32-42-11-1.  THANKS!  ORD-TECH CHECK (580 OHMS AND 0.92 HENRY RESPECTIVELY) ON RANGE, WIRE NOTED. REPLACEMENT OF ANTISKID/AUTOBRAKE IS REQUIRED IAW FIM. INOP. COMPLIED WITH, A/C DOWNGRADED TO AUTO LAND LIMIT LAND 2. PLACARD CONNECTOR(S) TO PARTS TAB IN CASE THERE IS THE SAME ISSUE WITH SUPPORT. CONTINUITY AND ISOLATION CHECK REF. AWD 32-42-11, NO DEFECTS M&E P/N 64-3242-9-0003.  AC SYSTEM PER MEL DUE TO HISTORY, LOG LOCKED FOR FIX CONFIRMATION UNLOCKED TO UPDATE LOCKED AGAIN FOR FIX. MCOMM WORKING ITEM BIT CHECK OF ANTISKID XDCR 7 SEE LP6850220 FOR LAST WRITE-UP. WITH #1 TRANSDUCER FAULTING, PERFORMED T/S IAW FIM 32-42 FT 815, MESSAGE "XDCR # 7" TECHS FOUND THE CONNECTOR WAS SHORTED AT TRANSDUCER CONNECTOR CONFIRMED. ACCOMPLISHED TRANSDUCER # 7 RESISTANCE AND INDUCTANCE NEED HARNESS ASSEMBLY PART NUMBER 287T6104-4032 M&E 64-3210-3-0030 PERFORMED CONTINUITY CHECK REF WDM 32-42-11 CONNECTOR D5032P PIN 7 TO CONNECTOR D6993P PIN 7 HAS HIGH RESISTANCE 175 K OHMS ,
